MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO BLKT 1-SIDE NONWOV COLDER CON; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO BLKT 1-SIDE NONWOV COLDER CON; SYSTEM, THERMAL REGULATING
Model Number 8001-061-610
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while the altrix machine was running, the altrix blanket burst with water while attached to the patient.It was reported that the patient had a preexisting grade 3 pressure sore with a newly dressed wound.Due to bursting of the blanket, the dressing became soiled and the wound was wet.The procedure was not completed and the wound needed to be redressed using an aseptic technique.No injury was reported as result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected reportability awareness date in section g3.
 
Additional Manufacturer Narrative
The customer was not able to confirm where the burst occurred or for how long the blanket was in use before the incident occurred.The customer also did not have photos of the blanket available as it was discarded.H3 other text: device was discarded.
 
Event or Problem Description

Brand Name
BLKT 1-SIDE NONWOV COLDER CON
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key16898792
Report Number0001831750-2023-00644
Device Sequence Number20198392
Product Code DWJ
UDI-Device Identifier07613327175127
UDI-Public07613327175127
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K100585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8001-061-610
Device Catalogue Number8001061610
Device Lot Number303946
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/26/2023
Supplement Date Received by Manufacturer04/20/2023
04/20/2023
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date05/17/2023
08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexMale